# SDR CALA2013082690759

- Difficulty date: August 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,704 hours, 13,889 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 275
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLIGHT DIRECTOR INOPERATIVE.  REPLACED LT FCC IAW MM.  ACCOMPLISHED CAT III TEST IAW MM.  ACFT RETURNED TO FULL CAT III CAPABILITY.
